# SDR EIAA9548

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Part time: 47,949 hours
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

JFK - LOG PAGE F03797 - OUT OF 19,000 FEET, NR 2 ENGINE STALLED, EGT CLIMBED TO 920 DEGREES, RETARDED THROTTLE TO IDLE, EGT DECREASED TO 640 DEGREES, N1 29 PERCENT, N2 70 PERCENT.  AFTER 2 MINUTES, EGT DECREASED TO 340 DEGREES, ENGINE OPERATION AT IDLE NORMAL.  RETURNED TO JFK, WHEN EGT WAS HIGH, VIBRATION WAS FELT FROM NR 2 ENGINE.  CHANGED ENGINE NR 2 PER WORKCARD F7201/F7202/F7203/F7204, AND PERFORMED OPERATION CHECK PER WORKCARD F7207.  (X)
